MAUDE Adverse Event Report: CONMED CORPORATION LAPVUE10; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONMED CORPORATION LAPVUE10; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number LAPVUE10
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Defective scope warmer, new one that we started to use would not activate at all before or during the case.Fda safety report id# (b)(4).

Brand Name
LAPVUE10
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONMED CORPORATION
MDR Report Key15498697
Report NumberMW5112282
Device Sequence Number19284176
Product Code GCJ
UDI-Device Identifier20845854061746
UDI-Public(01)20845854061746
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2025
Device Model NumberLAPVUE10
Device Catalogue NumberLAPVUE10
Device Lot Number25022080810
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/27/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown